# SDR DL72S010010

- Difficulty date: January 2, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 65,394 hours, 49,825 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV2 CHECK, .75 INCH CRACK NR 8 SLAT COVE SKIN ANGLE BELOW THE ANTI-ICE DUCT.  REPAIRED PER MM 57-54-000-8.
